An SQP-type method and its application in stochastic programs

Z. Wei, Liqun Qi, Xiaojun Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

17 Citations (Scopus)


In this paper, we propose and analyze an SQP-type method for solving linearly constrained convex minimization problems where the objective functions are too complex to be evaluated exactly. Some basic results for global convergence and local superlinear convergence are obtained according to the properties of the approximation sequence. We illustrate the applicability of our approach by proposing a new method for solving two-stage stochastic programs with fixed recourse.
Original languageEnglish
Pages (from-to)205-228
Number of pages24
JournalJournal of Optimization Theory and Applications
Issue number1
Publication statusPublished - 1 Jan 2003


  • epiconvergence
  • global convergence
  • SQP method
  • stochastic programming
  • superlinear convergence

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics


Dive into the research topics of 'An SQP-type method and its application in stochastic programs'. Together they form a unique fingerprint.

Cite this